MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 8; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 8; HIP COMPONENT
Model Number PRTL0028
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient had a wright medical hip implanted on jan 2011.She stated that she had gone back to the doctor over the years and was told she had no issues and recently found out she had metallosis.Additional information received on 2023-07-11.The patient is alleging pain, can?t walk, elevated blood cobalt that is affecting her other organs.As of this date she has not been revised.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
Due to additional information received, it has been indicated the complaint does not allege deficiency in the product.Please void this report.

Brand Name
PROFEMUR® TL STEM SZ 8
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17461148
Report Number3010536692-2023-00147
Device Sequence Number19491659
Product Code JDI
UDI-Device IdentifierM684PRTL00281
UDI-PublicM684PRTL00281
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0028
Device Catalogue NumberPRTL0028
Device Lot Number109943818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale